RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1979, Volume 34, Issue 2(206), Pages 137–183 (Mi umn4045)  

This article is cited in 6 scientific papers (total in 7 papers)

Banach lattices – some Banach aspects of their theory

A. V. Bukhvalov, A. I. Veksler, G. Ya. Lozanovskii


Full text: PDF file (2991 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1979, 34:2, 159–212

Bibliographic databases:

UDC: 513.88
MSC: 46B42, 46B03, 46B04
Received: 08.06.1977

Citation: A. V. Bukhvalov, A. I. Veksler, G. Ya. Lozanovskii, “Banach lattices – some Banach aspects of their theory”, Uspekhi Mat. Nauk, 34:2(206) (1979), 137–183; Russian Math. Surveys, 34:2 (1979), 159–212

Citation in format AMSBIB
\Bibitem{BukVekLoz79}
\by A.~V.~Bukhvalov, A.~I.~Veksler, G.~Ya.~Lozanovskii
\paper Banach lattices -- some Banach aspects of their theory
\jour Uspekhi Mat. Nauk
\yr 1979
\vol 34
\issue 2(206)
\pages 137--183
\mathnet{http://mi.mathnet.ru/umn4045}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=535711}
\zmath{https://zbmath.org/?q=an:0412.46015|0429.46012}
\transl
\jour Russian Math. Surveys
\yr 1979
\vol 34
\issue 2
\pages 159--212
\crossref{https://doi.org/10.1070/RM1979v034n02ABEH002909}


Linking options:
  • http://mi.mathnet.ru/eng/umn4045
  • http://mi.mathnet.ru/eng/umn/v34/i2/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Bukhvalov, “Application of methods of the theory of order-bounded operators to the theory of operators in $L^p$-spaces”, Russian Math. Surveys, 38:6 (1983), 43–98  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. È. F. Oja, “A reflexivity criterion”, Funct. Anal. Appl., 22:3 (1988), 238–239  mathnet  crossref  mathscinet  zmath  isi
    3. S. Ya. Novikov, “Singularities of embedding operators between symmetric function spaces on $[0,1]$”, Math. Notes, 62:4 (1997), 457–468  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. A. G. Kusraev, S. S. Kutateladze, “Chisla i prostranstva Kantorovicha”, Vladikavk. matem. zhurn., 4:1 (2002), 50–70  mathnet  mathscinet  elib
    5. P. G. Dodds, T. K. Dodds, F. A. Sukochev, O. Ye. Tikhonov, “A Non-commutative Yosida–Hewitt Theorem and Convex Sets of Measurable Operators Closed Locally in Measure”, Positivity, 9:3 (2005), 457  crossref  mathscinet  zmath  isi  elib
    6. A. I. Veksler, “Grigorii Yakovlevich Lozanovskii (k 70-letiyu so dnya rozhdeniya)”, Vladikavk. matem. zhurn., 9:3 (2007), 3–10  mathnet  mathscinet  elib
    7. Omer Edhan, “Payoffs in TU economies”, Journal of Economic Theory, 2014  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:533
    Full text:260
    References:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019